# SDR SWAA2023092699259

- Difficulty date: September 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-68; AFT CARGO FLOOR PANEL 140DF HAS LIGHT CORROSION AROUND FASTENER HOLES ON THE BACKSIDE<[01] FLOOR PANEL 140DF BEEN FABRICATED ON N/R TTG8Q00NCNVD I.A.W MM 50-10-04-400-801;[02] VERIFIED ITEM 1 C/W
